Conformal deformation of equilibrium measures in normal random ensembles

File Description SizeFormat 
Journal of Physics A - Mathematical and Theoretical_44_7_2011.pdfAccepted version366.51 kBAdobe PDFView/Open
Title: Conformal deformation of equilibrium measures in normal random ensembles
Authors: Veneziani, AM
Pereira, T
Marchetti, DHU
Item Type: Journal Article
Issue Date: 18-Feb-2011
URI: http://hdl.handle.net/10044/1/18721
DOI: http://dx.doi.org/10.1088/1751-8113/44/7/075202
ISSN: 1751-8113
Publisher: IOP Publishing
Journal / Book Title: Journal of Physics A: Mathematical and Theoretical
Volume: 44
Issue: 7
Copyright Statement: ©2011 IOP Publishing Ltd.
Publication Status: Published
Appears in Collections:Applied Mathematics and Mathematical Physics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commons